Change search
ReferencesLink to record
Permanent link

Direct link
Transversal fluctuations for increasing subsequences on the plane
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0003-2943-7006
2000 (English)In: Probability theory and related fields, ISSN 0178-8051, E-ISSN 1432-2064, Vol. 116, no 4, 445-456 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 116, no 4, 445-456 p.
URN: urn:nbn:se:kth:diva-19817ISI: 000087517500001OAI: diva2:338509
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Johansson, Kurt
By organisation
In the same journal
Probability theory and related fields

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link